# SDR TSAA20140113001

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 68,850 hours, 73,935 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A CHECK INSPECTION, AN AREA CORROSION DAMAGE 1.25 INCHES WIDE & 0.875 INCHES LONG & 0.060 INCHES DEEP WAS FOUND ON THE LT STABILIZER AT ELEVATOR STATION 102.5.  REMOVED CORROSION, SANDED, POLISHED, BLENDED, REWORKED AREA & APPLIED A DOUBLER REPAIR IAW FLIGHT VEHICLES CONSULTING DRAWING 53-14004-1, ACFT RETURNED TO SERVICE.
